# SDR AWXA200200114

- Difficulty date: January 23, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,165 hours, 49,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: 6545410152
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-20 CHECK A 1/4" CRACK WAS FOUND ON FLOOR BEAM WEB BS 714, RBL 25. MAINTENANCE TRIMMED OUT DAMAGED SECTION OF FLOOR BEAM AT BS 714, RBL 25, FABRICATED A REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIRS IAW AWA ER 15-5702-02032-GF1
